... Should He have cancelled these Drugs?
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used to take Zetia and after a year I started to get dizzy. I cannot lay on my back or right side, tilt my head back, etc. Dr . put me on ...
2 answers • 7 Apr 2010
... Dr. says Zetia is not a statin and does not cause this. I have been on several statins and cannot tolerate the side effects. Is there another ...
1 answer • 14 Jun 2011
I have over 10 year history of taking cholesterol medication. Have my blood checked every 8 weeks and have been on all the different medication. ...
1 answer • 29 Jun 2012
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Having stomach pains that appeared about 2-3 weeks after starting the two drugs separately. Is Zetia or Simvastatin the reason? Don't understand ...
1 answer • 1 Jan 2014
... cholesterol because I had problems with taking Lipitor . After 3 days of taking both meds, I started getting increased heart beats, feeling ...
1 answer • 16 Feb 2015